Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Do your medications cause acne?
    avatar
    mercygive posted:
    I get acne with new medications. My doc prescribes clindamycin phosphate topical lotion (Rx only). Within a few days, most of my acne disappears and my skin feels less dry and smoother than before I applied the lotion. I can use it every day without my skin drying up.
    One (60 ml) bottle cost me $5 through my insurance and lasts forever.

    There may better products out there but I thought I'd share what works for me.
    I am a kind of paranoiac in reverse. I suspect people of plotting to make me happy -
    J. D. Salinger
    Was this Helpful?
    2 of 3 found this helpful
    Reply
     
    avatar
    IrwinsLady responded:
    thats a good tip. what i usually do is use a lorel face cleasner and use ponds moisturizer. do you know any other tips?
    This is happening...just make peace with it.
     
    avatar
    mercygive replied to IrwinsLady's response:
    My skin is sensitive to just about everything, and I was glad to find just this one thing that works for me. I don't have any other tips for now. I'm just elated to have something to post that has any useful content
    I am a kind of paranoiac in reverse. I suspect people of plotting to make me happy -
    J. D. Salinger
     
    avatar
    DizzyJgirl responded:
    Thanks. I am usually pretty lucky. However, when I was on risperdal, that was my one bad side effect from it...my skin broke out really bad, particularly on my neck. I don't care if that is a listed side effect or not but I know that is what caused it. As soon as I stopped the risperdal it went away. Oddly enough, my pdoc at the time never suggested something like your lotion. Its good to keep in mind.
    Live Life Loud


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.